| Model Number |
PS1251CS |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
Event or Problem Description
It was reported that during a procedure, the cartridge allegedly jammed and the seeds were not able to be released from the cartridge.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history record review was performed for the affected lot number of the mick cartridge.No issues were noted.Investigation summary: the mick cartridge with 6 seeds was returned together with the mick applicator.The mick cartridge was jammed in the applicator and the seeds were not able to be discharged.With the help of pliers, moderate force , pulling and rotating the cartridge was separated from the applicator.There were 6 seeds inside the mick cartridge among one bent seed.The investigation is confirmed for reported issue, and the root cause is undetermined.Labeling review: labeling was reviewed and found to be adequate.There is a caution statements, which state: "do not overtighten the round magazine head", "do not let seeds drop into the magazine groove" and "do not use force on seeds; handle seeds gently" h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.